# SDR QXEA0202022

- Difficulty date: November 29, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 10,082 hours, 14,099 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: AB3114S8
- Condition: Failed
- Location: Zone 100
- Part time: 8,272 hours, 11,635 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX- ON FLIGHT 2044 MFR-SEA AIRCRAFT DIVERTED TO PDX DUE TO ALL THREE INVERTER CIRCUIT BREAKERS WITH ASSOCIATED CAUTION LIGHTS AND SMELL IN COCKPIT AND CABIN WITHOUT ANY SMOKE. RAN PRIMARY INVERTER CHECKLIST. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED PRIMARY INVERTER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
